# SDR SWAA2022040159488

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8113U6
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE END ATTACHED BRACKET CRACK AT RADIUS AT S-26L AND STA 947.5 MKD DOT / REMOVED CRACKED ATTACH BRACKET AT AFT CARGO FLOOR SUPPORT AT S-26L AND STA 947.5 IN REF WITH B-737-700 SRM 51-40-02-0G-0 LOCATED AND DRILLED HOLES ON NEW FITTING P/N 149A8113U6 AS PER B737-700 SRM 51-40-05-0G-0 INSTALLED NEW FITTING IN REF WITH B737-700 SRM 51-40-02-0G-0. G.L.G 32735 10-21-19
